# SDR DALA2020080602728

- Difficulty date: August 5, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 52,796 hours, 27,405 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON PASSENGER CREW DOOR FRAME 16, RT.  DOOR STOP FITTING NR 7, FASTENER HOLE 1.   PERFORMED REPAIR ON THE DOOR FRAME STOP FITTING IAW ERA 587282-14AD.
